# SDR SWIA200210833

- Difficulty date: May 5, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 7,103 hours, 9,908 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: 12027361001
- Part serial: 120340
- Condition: Failed
- Location: Nlg Steering
- Part time: 4,319 hours, 5,949 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLS LEFT ON TAKEOFF ROLL AT 80 KNOTS.  REMOVED AND REPLACED NOSE WHEEL STEERING RELAY WITH SERVICEABLE UNIT IAW MM 32-50-00.  OPS CHECK GOOD.
